MathSciNet Relay Station
MathSciNet bibliographic data
MR700001 10D21
Thomas, E.; Vasquez, A. T. Rings of Hilbert modular forms. Compositio Math. 48 (1983), no. 2, 139–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement